Diphenhydramine is an anti-allergic medicine of the family H1 receptor antagonists used to treat running nose, itchy eyes, pruritis, urticaria, insect bites caused by allergic reactions, and seasonal allergies. It acts by blocking the H1 receptors responsible for causing allergic reactions. Blocked nose, drowsiness, constipation, blurred vision, stomach upset are the common adverse effects.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, A chinese fir tree needle stuck in my arm. It caused a red bump or rash on my arm. The infected area has spread and has grown. It is itchy and burning. I am taking Epipen injection for my mushroom allergy. I had two Benadryl tablets and Hydrocortisone for the rashes. Please help me. Read Full »
Answer: Hello, Welcome to icliniq.com. I have gone through the details quoted. With the history of your being allergic to mushrooms there is every possibility for you to have an allergic response to other environmental allergens. Did you ever have contact dermatitis to any objects like a watch or an... Read Full »
Query: Hi doctor, I am a 41 year old female. I have been sick for almost a month now. I went to my doctor and he gave me Z-pak antibiotic for sinus infection. Normally, Z-pak makes me feel 100% better in a day or two after taking them. Instead of feeling better, I felt worse. I have completed all the Z-pak... Read Full »
Answer: Hi, Welcome to icliniq.com. The symptoms you are experiencing can be due to any of the following. Superadded bacterial infection that will require again an antibiotic, which is better to do a culture of the mucus to detect which antibiotic is suitable. The ongoing viral infection, which is usually s... Read Full »
Query: Hello doctor, I am 17 years old and mostly healthy. I had an EEG and an MRI several months back; both came back fine. I suffer from OCD related tension headaches. On the 15th, I was in my father's office looking for something. It was too dark and so I decided to turn on my dad's lamp. It is an archa... Read Full »
Answer: Hi, Welcome to icliniq.com. I understand your symptoms with chronological order. Emotional changes are commonly observed after minimal to moderate electric shock. So, the symptoms you had might be because of the mild shock, which you got while switching on the lamp. As you described, you had some sy... Read Full »
Query: Hello doctor, I am a 21 year old girl. I saw a cauliflower shape growth in my vulva which was diagnosed as warts. I was given Acivir tablet 800 mg despite the fact that I had no sexual contact with anyone. Then, I got my menstruation for seven days. I used to apply vaginal wash and tea tree oil and... Read Full »
Answer: Hi, Welcome to icliniq.com. Surprising fact is that you have a genital wart, but without any history of sexual exposure. Then it is not a wart. And it has subsided as I could not find it in the picture (attachment removed to protect patient identity). But, what a miserable condition you have done... Read Full »